| Model Number |
7771810 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported the 18fr stomach tube is cracked/split at the end, creating a leaking tube on the patient.
Additional Manufacturer Narrative
Six photos were submitted for evaluation.There was one unused component and three empty packages labeled with lot number 2023806764s.The visual inspection was carried out according to procedure.Additionally, a functional test was carried out according to product specifications; when performing the leak test, it was observed that the connector that is attached to the salem tube was detached, which caused the leak.The reported condition is confirmed.A device history record review was not possible because the lot number provided by the customer is not a valid lot number.The reported lot belongs to the subassembly of the device.The possible root cause was an improvement for the adhesive placement of the adapter.In order to mitigate the risk of detachment/leak the solvent application method was modified to include a specification that assures protruding tips of tube must be covered with solvent for better adherence.Pressure between both components and drying time was increased.Process and visual aids were added to update the application method and personnel were notified of the reported condition and the changes to be implemented.